Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376

    Acidic Taste in my throat

    Ive been on 30 mg a day of dbol for 4 days now and i just did my first shot of sustanon 250 yesterday..1ml of it. I had a slight acidic taste in my throat before the sust shot but now its clear and i cant get rid of it. Also im burping and farting alot and my stomach is upset all the time lol im assuming thats from the dbol. As well as getting random hot flashes.

  2. #2
    dive_kid's Avatar
    dive_kid is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Canada Ehh...
    Posts
    2,170
    I think you might be gettimg sick. dosent sound like the gear.
    might wanna get some pepto-bismol for the stomach issue

  3. #3
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376
    well i just came back from mexico so maybe thats it

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •